# SDR 96ZZZM212

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CRACK AT AFT LATCH AREA OF MID CARGO DOOR SEAL RETAINER AND DOOR FRAME.  REPAIRED PER SRM 52-05, PAGE 110A, FIGURE 26A.
